# SDR ASAA2018121077263

- Difficulty date: December 7, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 14,124 hours, 4,595 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED BRIEFLY. RECOVERED AFTER ABOUT FIVE SECONDS. NORMAL OPS THEREAFTER. GROUNDED - YES. PERFORMED B737-900 FIM 34-61-00-810-836. LEFT FMC OPS NML. INTERMITTENT FAULT PER FIM.
